Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 5, Pages 889–898 (Mi zvmmf10579)  

Sound field suppression in a waveguide equipped with a transverse packet resonator

V. P. Ivanov

Blagonravov Institute of Mechanical Engineering, Russian Academy of Sciences, Moscow, Russia

Abstract: Noise cancellation in a waveguide by applying a transverse packet resonator is studied. It is shown that this resonator expands the spectrum of suppressed frequencies in a narrow waveguide.

Key words: boundary value problem for Helmholtz's equation, waveguide, sound field, transverse resonator, level of sound suppression.

DOI: https://doi.org/10.7868/S0044466917050039

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:5, 888–897

Bibliographic databases:

UDC: 519.634
Received: 29.04.2016
Revised: 26.07.2016

Citation: V. P. Ivanov, “Sound field suppression in a waveguide equipped with a transverse packet resonator”, Zh. Vychisl. Mat. Mat. Fiz., 57:5 (2017), 889–898; Comput. Math. Math. Phys., 57:5 (2017), 888–897

Citation in format AMSBIB
\Bibitem{Iva17}
\by V.~P.~Ivanov
\paper Sound field suppression in a waveguide equipped with a transverse packet resonator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 5
\pages 889--898
\mathnet{http://mi.mathnet.ru/zvmmf10579}
\crossref{https://doi.org/10.7868/S0044466917050039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3661125}
\elib{https://elibrary.ru/item.asp?id=29331742}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 5
\pages 888--897
\crossref{https://doi.org/10.1134/S0965542517050037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403459000012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020631154}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10579
  • http://mi.mathnet.ru/eng/zvmmf/v57/i5/p889

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:19
    References:26
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022